Pennsylvania, 2010Damaging Winds in Pennsylvania, June 6, 2010
June 6, 2010 · NWS CTP · 9 events in 6 counties and zones
A cold front moved southeast across the lower Great Lakes and triggered scattered severe thunderstorms across portions of north-central Pennsylvania during the early to late morning. Damaging thunderstorm winds downed numerous trees and wires, resulting in power outages.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $45,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved southeast across the lower Great Lakes and triggered scattered severe thunderstorms across portions of north-central Pennsylvania during the early to late morning. Damaging thunderstorm winds downed numerous trees and wires, resulting in power outages.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jun 6, 4:35 AM EST, 55 minutes earlier.
Area forecast discussion, Jun 6, 4:35 AM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
535 AM EDT SUN JUN 6 2010
.SYNOPSIS...
A FAST MOVING FRONTAL SYSTEM WILL PRODUCE THUNDERSTORMS AND
POTENTIAL SEVERE WEATHER OVER THE STATE THIS MORNING.
COOLER DRIER AIR SHOULD DOMINATE THE FIRST PART OF THE COMING
WEEK. A SHORT WAVE COULD BRING SOME RAIN WEDNESDAY. THE
SUBTROPICAL RIDGE TRIES TO BUILDS BACK INTO OUR AREA LATER THIS
WEEK. AS THIS RIDGE BUILDS...MOISTURE WILL INCREASE BRINGING A
RETURN OF SHOWERY AND MORE HUMID WEATHER TOWARD THE WEEKEND ALONG
WITH SLIGHTLY ABOVE NORMAL TEMPERATURES.
&&
.NEAR TERM /UNTIL NOON TODAY/...
UPDATED GRIDS TO SHOW TIMING OF POTENTIAL SEVERE MOVING ACROSS PA
THIS AM INTO EARLY AFTERNOON. STORMS WILL LIKELY BE SUPERCELLS. WE
HAVE REPORTS THAT THE FEW STORMS IN OHIO WERE TRAGICALLY DEADLY.
THE SATELLITE DATA SHOWS THE COLD TOPS OVER OHIO...RADAR SHOWS A
LINE OF STORMS IN OHIO TOO. THE 4KM NAM SUGGESTS THIS LINE WILL
HOLD TOGETHER AND A BROKEN LINE OF STORMS WILL ENTER PA BETWEEN
1000 AND 1100 UTC. EXPECT THE POTENTIAL FOR SHOWERS AND STRONG
THUNDERSTORMS MAINLY AFTER 0600 AM THIS AM.
THE 4KM NAM AND THE CURRENT SATELLITE/RADAR SUGGEST THAT A BROKEN
LINE OF PERSISTENT THUNDERSTORMS SHOULD ENTER PA THIS MORNING. THE
BEST CHANCE OF THESE STORMS IN THE 4KM NAM IS BETWEEN ABOUT 700 AM
THROUGH ABOUT 1 PM. IN FACT BY ABOUT 2 PM THE NAM SHOWS THE LAST
BIG "CELL" OVER LANCASTER COUNTY. BOTH THE NAM 4KM AND HRRR
SUGGEST THE MODE OF CONVECTION WOULD BE LARGE PERSISTENT
STORMS...SUPERCELLS.
THE SREF...AT 32KM SUGGESTS THE TIMING IN THE NAM IS PRETTY GOOD.
PEAK TIME IN WEST 7AM TO 10 AM AND IN THE CENTRAL AREAS 8-12 AM
AND 11 AM TO 1 PM IN THE SOUTHEAST. THE HRRR IS A BIT
SLOWER...CLEARS OUT THE CONVECTION IN SOUTHEASTERN AREAS AFTER
1900 UTC. THE HRRR SHOWS WEAK CONVECTION IN WESTERN PA AND GETS IT
VERY ORGANIZED FOR EASTERN PA. SUBTLE DIFFERENCES IN THE 3KM HRRR
AND 4KM NCEP NAM.
THE NAM/SREF/GFS ALL SHOW A STRONG LOW-LEVEL JET...HIGH SHEAR. THE
850 HPA WINDS ARE SUCH THAT ANY VERTICAL DEVELOPMENT...WILL...BE
ABLE TO TAP 50 TO 60 KT WINDS.
&&
.SHORT TERM /NOON TODAY THROUGH 6 PM MONDAY/...
MOST OF THE THUNDERSTORMS AND STRONG TO SEVERE STORMS SHOULD BE
MARCHING ACROSS CENTRAL AND EASTERN PENNSYLVANIA IN THE EARLY
AFTERNOON. BY LATE AFTERNOON MOST OF THE SIGNIFICANT CONVECTION
SHOULD BE TO OUR EAST. TIMING IN THE 4KM NAM AND 3KM HRRR SUGGEST
MOST OF THE ACTIVITY SHOULD BE TO OUR EAST BY 1900 UTC.
THE TIMING HERE SUGGESTS THOUGH WINDY...THE AFTERNOON IN WESTERN
AREAS AND THE EARLY EVENING SHOULD BE MAINLY RAIN FREE BEHIND THIS
RAPID MOVING LINE.
COOLER DRIER OVERNIGHT SUNDAY SUGGEST A PLEASANT NIGHT TO OPEN THE
WINDOWS AND LET THE REFRESHING BREEZES IN. THE SREF/NAM/GFS ALL
SHOW STRONG NORTHWEST WINDS TONIGHT INTO EARLY MONDAY.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
MONDAY...THE TROUGH AND COOL DRY AIR SHOULD TAKE HOLD MONDAY SO
MONDAY NIGHT SHOULD BE COOL.
TUESDAY...STILL NW FLOW AND ENSEMBLES SHOW -1SD 850 TEMPERATURES.
SHOULD BE ANOTHER RELATIVELY DRY PLEASANT DAY.
WED...850 TEMPS RETURN TOWARD NORMAL AND THE PW VALUES BEGIN TO
RISE. WE SHOULD BE NORTH OF A WEAK FRONTAL BOUNDARY. THE
SUBTROPICAL RIDGE OVER THE WESTERN US IS FORECAST TO BE
PROGRESSIVE AND BUILDING BACK INTO THE EASTERN US. FORTUNATELY THE
CLOSED 5940M CONTOUR STAYS IN THE SOUTHWESTERN US. A SHORTWAVE
COMING IN THE NW FLOW COULD TRIGGER A PERIOD OF RAIN AND SHOWERS
THUS KEEPING THIS DAY A TAD COOLER THAN GUIDANCE.
THU-SAT...A TROUGH DROPS INTO THE WESTERN US DURING THIS TIME
PERIOD. THUS THE SUBTROPICAL RIDGE BEGINS TO BUILD OVER THE
EASTERN US. THIS WILL PROVIDE ABOVE NORMAL 850 HPA TEMPERATURES
WITH INCREASED PW. THE PW VALUES GET ABOVE NORMAL BY LATE FRI-SAT
WHICH NORMALLY GIVES US INCREASED SHOWER POTENTIAL. 1SD ABOVE
NORMAL PW IS A GOOD SIGN OF MUGGY WEATHER AND GOOD SCATTERED
SHOWERS. THE 5880M CONTOUR GOES TO OUR NORTH. WITH GOOD AGREEMENT
IT WOULD APPEAR WARMER MORE SHOWERY WEATHER IS HEADED OUR WAY. WE
COULD END UP IN THE RING OF FIRE PERIPHERY OF THE SUBTROPICAL
RIDGE FRIDAY INTO SUNDAY.
&&
.AVIATION /10Z SUNDAY THROUGH THURSDAY/...
SEVERE THUNDERSTORMS POSSIBLE OVER PA 1000-1800 UTC...
MOSTLY VFR AND AREAS OF MVFR AT THIS TIME OVER THE STATE.
HOWEVER...THERE IS SOME SHOWER ACTIVITY IN NORTHWESTERN PA AND
THERE IS A LINE OF STRONG THUNDERSTORMS IN THE MIDWEST RACING
EAST. PLEASE CHECK RADAR BEFORE FLYING AS SEVERE STORMS ARE
POSSIBLE.
WE TRIED TO TIME THE SEVERE STORMS IN OUR TAFS. CLEARLY THERE WILL
BE IFR/MVFR WITH STORMS. STRONG WINDS...GUSTY WINDS...HAIL COULD
BE A THREAT ALONG WITH STRONG WIND SHEAR. THE ACTIVITY WILL RACE
EASTWARD THIS MORNING. BETTER CONDITIONS THIS AFTERNOON AS THINGS
SHOULD IMPROVE LATE MORNING WEST TO EAST.
IT WILL BE BREEZY BEHIND THE COLD FRONT SUNDAY AFTERNOON. SHOULD
BE A GREAT EVENING FOR FLYING.
CONSIDERABLY DRIER CONDITIONS TO FOLLOW THE FRONT SUNDAY NIGHT.
MAINLY LOOKING AT GREAT FLYING CONDITIONS NEXT WEEK...BUT THERE COULD
BE SOME SHOWERS AND STORMS TOWARD MIDWEEK WITH AN UPPER LVL
TROUGH.
OUTLOOK...
SUN...SCT MVFR IN SHRA/TSRA. MVFR CIGS WEST/CENTRAL.
FROPA. BREEZY.
MON...VFR.
TUE...VFR.
WED...VFR WITH OCNL MVFR IN SCT SHRA/TSRA.
THU...MAINLY VFR.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR PAZ004>006-010-011.
&&
SYNOPSIS...GRUMM
NEAR TERM...GRUMM
SHORT TERM...GRUMM
LONG TERM...GRUMM
AVIATION...GRUMM/MARTIN
Hazardous weather outlook, Jun 6, 2:04 AM EST, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
304 AM EDT SUN JUN 6 2010
PAZ012-018-019-025>028-033>037-041-042-045-046-049>053-056>059-
063>066-070715-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
304 AM EDT SUN JUN 6 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
PAZ004-005-010-011-070715-
WARREN-MCKEAN-ELK-CAMERON-
304 AM EDT SUN JUN 6 2010
...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...
...TORNADO WATCH 270 IN EFFECT UNTIL 9 AM EDT THIS MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
PAZ006-070715-
POTTER-
304 AM EDT SUN JUN 6 2010
...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
...THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
PAZ017-024-070715-
CLEARFIELD-CAMBRIA-
304 AM EDT SUN JUN 6 2010
...TORNADO WATCH 270 IN EFFECT UNTIL 9 AM EDT THIS MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
LAMBERT
In the hours before
Special weather statement, Jun 6, 12:58 AM EST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
158 AM EDT SUN JUN 6 2010
PAZ004-005-060700-
MCKEAN PA-WARREN PA-
158 AM EDT SUN JUN 6 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN AND WESTERN
MCKEAN COUNTIES THROUGH 3 AM EDT...
AT 153 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEAR
WATERFORD TO 4 MILES SOUTHWEST OF SPARTANSBURG TO OIL CITY...MOVING
NORTHEAST AT 60 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR
TIDIOUTE...SPRING CREEK...AND COLUMBUS AROUND 205 AM...LOTTSVILLE...
GARLAND...AND BEAR LAKE AROUND 210 AM...YOUNGSVILLE...AND SUGAR GROVE
AROUND 215 AM...CHAPMAN STATE PARK AROUND 220 AM AND WARREN AROUND
225 AM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 59...STATE ROAD 446.
LAT...LON 4200 7834 4197 7834 4162 7894 4163 7962
4200 7962
FORECASTER: LAMBERTSpecial weather statement, Jun 6, 3:10 AM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
410 AM EDT SUN JUN 6 2010
PAZ037-041-042-060845-
NORTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
410 AM EDT SUN JUN 6 2010
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL
LYCOMING...NORTHWESTERN SULLIVAN AND SOUTHEASTERN TIOGA COUNTIES
THROUGH 445 AM EDT...
AT 406 AM EDT...A STRONG THUNDERSTORM WAS NEAR CANTON...MOVING
RAPIDLY TO THE EAST NORTHEAST AT 65 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT...DANGEROUS LIGHTNING FROM THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM
WILL BE NEAR SHUNK AROUND 415 AM AND OVERTON AROUND 425 AM.
THIS WILL IMPACT STATE ROAD 14.
LAT...LON 4164 7688 4161 7688 4157 7643 4156 7643
4145 7691 4161 7701 4165 7689
FORECASTER: LAMBERTSpecial weather statement, Jun 6, 5:02 AM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
602 AM EDT SUN JUN 6 2010
PAZ004-061045-
WARREN PA-
602 AM EDT SUN JUN 6 2010
...A STRONG THUNDERSTORM WILL AFFECT WARREN COUNTY THROUGH 645 AM
EDT...
AT 557 AM EDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHEAST OF
CAMBRIDGE SPRINGS...MOVING RAPIDLY TO THE EAST NORTHEAST AT 70 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR GRAND VALLEY AROUND 610 AM...COLUMBUS AROUND
615 AM...LOTTSVILLE AROUND 620 AM...SUGAR GROVE AROUND 625 AM...
RUSSELL AROUND 630 AM AND SCANDIA AROUND 635 AM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59.
LAT...LON 4200 7892 4185 7891 4183 7896 4174 7897
4170 7962 4199 7963 4201 7950
FORECASTER: LAMBERTThunderstorm Wind, Warren
- When
- June 6, 5:30 AM EST
- Where
- Warren County, 2.06 mi E of Spring Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 41.880, -79.510
Thunderstorm winds estimated near 60 mph toppled numerous large trees and wires in Spring Creek Township.
Thunderstorm Wind, Warren
- When
- June 6, 5:30 AM EST
- Where
- Warren County, Columbus
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 41.950, -79.580
Thunderstorm winds estimated near 60 mph toppled numerous trees and wires in Columbus.
Thunderstorm Wind, McKean
- When
- June 6, 6:50 AM EST
- Where
- McKean County, 1.24 mi SE of Cyclone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 41.820, -78.580
Thunderstorm winds estimated near 60 mph toppled numerous large trees and wires in Cyclone.
Thunderstorm Wind, Clearfield
- When
- June 6, 8:30 AM EST
- Where
- Clearfield County, 2.94 mi NE of Faunce
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.950, -78.390
Thunderstorm winds estimated near 60 mph downed large trees and limbs on Spring Valley Road in Boggs Township.
Thunderstorm Wind, Centre
- When
- June 6, 8:50 AM EST
- Where
- Centre County, 0.87 mi NE of South Philipsburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.890, -78.210
Thunderstorm winds estimated near 60 mph downed trees in Philipsburg.
Thunderstorm Wind, Clinton
- When
- June 6, 8:55 AM EST
- Where
- Clinton County, 2.32 mi SSW of Hyner
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 41.300, -77.670
Thunderstorm winds estimated near 60 mph toppled several large trees and wires along Hyner Run Road, resulting in over 500 residential power outages.
Thunderstorm Wind, Centre
- When
- June 6, 9:00 AM EST
- Where
- Centre County, 0.69 mi S of Bellefonte
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.910, -77.770
Thunderstorm winds estimated near 60 mph toppled several large trees and wires in Bellefonte.
Thunderstorm Wind, Centre
- When
- June 6, 10:25 AM EST
- Where
- Centre County, 1.08 mi NE of Zion
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.930, -77.654
Thunderstorm winds estimated near 70 mph snapped off and uprooted multiple trees from the west-end of Sand Trap Drive through the Nittany Golf and County Club near Mingoville. The wind damage ended near on the east side of Hecla Road just south of Blue Ball Road. NWS meteorologists surveyed the damage and confirmed a microburst (straight line wind damage).
Thunderstorm Wind, Columbia
- When
- June 6, 11:30 AM EST
- Where
- Columbia County, 1.25 mi WSW of Berwick
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 41.060, -76.250
Thunderstorm winds estimated near 60 mph toppled numerous large trees and wires in Berwick.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in New York, June 6, 20102 deaths · 1 event
- Tornadoes and Hail in Pennsylvania, June 6, 20101 death · $555,000 · EF0 · 8 events
- Damaging Winds and Lightning Strike in Massachusetts, June 6, 20101 injured · $619,000 · 53 kt wind · 29 events
- Tornadoes in Indiana, June 6, 20102 injured · $467,000 · EF1 · 2 events
- Hail and Damaging Winds in Wyoming, June 6, 2010$352,000 · 70 kt wind · 3 events
- Flash Flood and Hail in Colorado, June 6, 2010$75,000 · 1.75 in hail · 25 events
- Damaging Winds in New Hampshire, June 6, 2010$210,000 · 92 kt wind · 3 events
- Damaging Winds in New Mexico, June 6, 2010$180,000 · 61 kt wind · 2 events
- Tornado and Damaging Winds in Pennsylvania, June 6, 2010$130,000 · EF0 · 3 events
- Hail and Damaging Winds in New York, June 6, 2010$60,000 · 74 kt wind · 10 events
- Damaging Wind in New York, June 6, 2010$75,000 · 70 kt wind · 1 event
- Tornado and Damaging Winds in Ohio, June 6, 2010$68,000 · EF0 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 225289, 225290, 225302, 225321, 225322, 225325, 225326, 225327, 225332.